| Model Number |
MMT-397A |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Elevated ketones/Diabetic Ketoacidosis (2364)
| Date of Event |
08/31/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced infusion set insulin flow blocked causing high blood glucose levels 480 mg/dl with high ketones and hospitalize in emergency room by treated with insulin drip event on (b)(6) 2026.
Additional Manufacturer Narrative
E1: (b)(6).Based on the available information, this event is deemed to serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 8021545.Manufacturing site: 3003442380.